Skip to main content

PANADAIN

PANADAIN
Generic Name: PANADAIN Dosage Form: Oral Category: Elixir/ Suspension/ Syrup Packaging: 100 مل

Composition:
Each 5ml contains: paracetamol BP 120 mg
Inactive ingredients : Microcrystalline cellulose, Xanthan, Propylene glycol, Sod. saccharin,
Citric Acid, Sod citrate, M.P.PP. Sugar, Sorbitol, Vanillin, color, flavor
Indication:
Paracetamol is indicated as analgesic for Headache, Toothache, Dysmenorrhea and Musculoskele-
tal pain
.It is also indicated as analgesic and antipyretic in conditions accompanied by discomfort and
fever such as common cold and viral infection.
Paracetamol is suitable substitute in patients who are allergic to acetyl salicylic acid or contraindi-
cated due to ulcer and gastritis patients.

The information provided above is general in nature and for informational purposes only. It is NOT a substitute for the advice of your doctor. You must always consult your healthcare professional before starting any medication/supplementation program.
Keep out of reach of children.